# SDR 2001UALA00151

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 26,036 hours, 16,350 cycles
- Engine: Ge CFM56*
- Engine time: 27,120 hours, 18,079 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAME-OUT.  *S/D*  FOUND N2 ROTATION FROZEN.  THE ENGINE WAS REPLACED.
